# SDR SWAA030899

- Difficulty date: April 20, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER TIE CLIPS CRACKED (7 EA) AT BS 597 AT STR 3R, BS 639 AT STR 4R, BS 727 AT STR 6R, BS 867 AT STR 4R, BS 867 AT STR 5R, BS 500D AT STR 8R & BS 520 AT 6R.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
